MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK¿ DUAL CANNULA DEVICE WITH SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK¿ DUAL CANNULA DEVICE WITH SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303393
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 927 bd twinpak¿ dual cannula devices with syringe had foreign, particulate matter found on them during the kitting process.The following information was provided by the initial reporter: "when kitting the bd syringes into our drug product packaging kit, the hto operations team performs a 100% visual inspection of the syringes.The team recently culled 927 particulate defects out of an inspected batch size of 12,900 units, which exceeded our internal defect action limit of 5%.Defect code: particulate inside of the sterile package defect rate: 7.2% (927 out of 12,900 units inspected)".
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that 927 bd twinpak¿ dual cannula devices with syringe had foreign, particulate matter found on them during the kitting process.The following information was provided by the initial reporter: "when kitting the bd syringes into our drug product packaging kit, the hto operations team performs a 100% visual inspection of the syringes.The team recently culled 927 particulate defects out of an inspected batch size of 12,900 units, which exceeded our internal defect action limit of 5%.Defect code: particulate inside of the sterile package.Defect rate: 7.2% (927 out of 12,900 units inspected).".

Brand Name
BD TWINPAK¿ DUAL CANNULA DEVICE WITH SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15080738
Report Number1213809-2022-00409
Device Sequence Number11965558
Product Code FMI
UDI-Device Identifier30382903033936
UDI-Public30382903033936
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number303393
Device Catalogue Number303393
Device Lot Number1040278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown